MathSciNet Relay Station
MathSciNet bibliographic data
MR379878 (52 #783) 32A10 (30A78)
Patil, D. J. Recapturing $H\sp{2}$-functions on a polydisc. Trans. Amer. Math. Soc. 188 (1974), 97–103.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement